# SDR 95ZZZX3035

- Difficulty date: June 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech E-90
- Aircraft serial: LW75
- Propeller: Hartzl HCB3TN3
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: T10173B8R
- Condition: Undersize
- Location: Prop
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPON FINDING BLADES, MODEL NR T10173B-8R, S/NS C84204, C84280, C84314, C21475, C34127, AND C34121, DIMENSIONALLY UNDER WIDTH WISE, CUSTOMER REPORTED PROPS HAVING APPROXIMATELY 200 HOURS SINCE OVERHAUL.  PROPELLERS WERE OVERHAULED LAST IN MEXICO.
